Sometimes I wonder?????


The Prozac, just enough to keep from quietly slipping away

The Adderall that shoots me up like air to ground lighting

The Xanax that takes away the anger and the fear and the feelings that make me twitch

The Seroquel that still leaves me only a little angry, but not quite calm

These little pills I take every day to help me seem to be normal

Do you know that I am doing uppers

Do you know I am doing downers too

I have never been quite right in my mind

I have never seen eye to eye with myself

The fact that I cannot really seem to lose the feeling of agitation

Ever feeling on edge like a drop of blood from the razor that cuts the skin

The fact that the little bit of agitation can explode at a moment’s notice and become full anger

I sleep but only on the edge of sleep, not quite awake but not quite asleep

I am going slowly insane with the sameness of it all, nothing changes, not even me

I watch, I wait, and I listen with bated breath for some sign of change knowing that it will never come

I know that the rest of my life will be spent in that waiting, losing bits and pieces of myself every single day

Sitting here laughing with my son and yet I still feel the weight of it all, putting on masks to cover the scars

I often wonder what it would be like if I just quit taking all the medications, what would I be like

Would I still be insane, would things get better or worse, what type of man would I be

Well I can’t for the life of my family ever stop taking the medications, unless I become that crazy old man in the woods that sits and drools and talks to himself and the others around him, with no one there to talk to

Advertisements

2 Responses to “Sometimes I wonder?????”

  1. It’s a really difficult thing to consider, the medications. With or without them, the brain is constantly changing in response to an infinite number of unrecognized things. You can try and think back to before the meds, but had you never started them – you wouldn’t be the same today anyway. You certainly wouldn’t be how you are with the meds, but it’s a dangerous game to play.

    In any case, stay on them for now; the last thing you want to do is go cold turkey, no matter what. And hopefully, there is reason to believe they are actually helping. That’s what I keep telling myself, anyway!

Tell me what you think.

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: